mental-health-icon
Weight increase is a Floatin side effect
I am taking floatin 20mg daily for depression as per psychology doctor prescribed. I am getting more weight nowadays 10kg increased in last one year.
542 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

The said tablet is less likely to cause weight gain. There may be other underlying reasons that may have either directly increased your appetite or other hormonal imbalance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

How to increase weight fast How to increase weight on face Will ghee increase weight
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.